# SDR USAA960169

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 231.5
- Part time: 35,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY AND BY HFEC, FOUND A DENT 5.5 INCH BY 3.75 INCH BY .130 INCH DEEP IN THE FUSELAGE SKIN LOCATED AT BS 231.5, OUTBOARD CHORD ABOVE AOA VANE.  REPLACED CHORD ANGLES AND REPAIRED W/SKIN FILLER AND DOUBLER AS PER EA 40596.  (M)
